# SDR 0001419883

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 50,048 hours, 49,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD CABIN EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND BATTERIES.  OPERATIONAL CHECK NORMAL.
